# SDR SWAA2012092107828

- Difficulty date: August 28, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT BS 540, BETWEEN STR 21R TO STR 22R.  REPAIRED ANGLE IAW SRM.
